Conflicts of interest: None.
Pegfilgrastim-induced Sweet's syndrome: a case report
Article first published online: 20 JAN 2013
© 2013 The International Society of Dermatology
International Journal of Dermatology
Volume 53, Issue 10, pages 1275–1277, October 2014
How to Cite
Machan, M., Matthys, B. and Fraga, G. R. (2014), Pegfilgrastim-induced Sweet's syndrome: a case report. International Journal of Dermatology, 53: 1275–1277. doi: 10.1111/j.1365-4632.2012.05744.x
- Issue published online: 15 SEP 2014
- Article first published online: 20 JAN 2013
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.